# SDR SWAA2017072515208

- Difficulty date: July 18, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS 767 TO 787.  R & R THE SIDEWALL SUPPORT IAW SRM AND DWG.
